Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 23, NWS Melbourne, FL

May 19, 2013Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 19, 2013, 5:35 PM EDT for Lake County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 5:35 PM EDT (21:35 UTC)
Expired
May 19, 2013, 6:00 PM EDT
In force
25 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Lake County, FL

The radar

The Tampa radar (KTBW), 97 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WUUS52 KMLB 192135
SVRMLB
FLC069-192200-
/O.NEW.KMLB.SV.W.0023.130519T2135Z-130519T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAKE COUNTY IN FLORIDA

* UNTIL 600 PM EDT.

* AT 531 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAKE LOUISA...OR 8 MILES SOUTHEAST OF GROVELAND...AND MOVING SOUTH
  AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...STATE ROUTE 33 AND US 27. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

UP TO NICKEL SIZED HAIL HAS ALREADY BEEN REPORTED WITH THIS STORM 
NEAR LAKE LOUISA. 

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2856 8186 2854 8166 2834 8166 2834 8179
      2836 8180 2836 8185 2835 8185 2834 8186
      2834 8194
TIME...MOT...LOC 2134Z 005DEG 14KT 2847 8177

$$


MOSES
2 follow-up statements
670 
WWUS52 KMLB 192150
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
550 PM EDT SUN MAY 19 2013

FLC069-192200-
/O.CON.KMLB.SV.W.0023.000000T0000Z-130519T2200Z/
LAKE-
550 PM EDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN LAKE COUNTY...

AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED OVER FAR SOUTH CENTRAL LAKE COUNTY...OR 12 
MILES SOUTH OF GROVELAND...MOVING SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN 
HOUR AND OR QUARTERS SIZED OR LARGER HAIL. FREQUENT TO EXCESSIVE 
LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM 
APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST 
FLOOR. KEEP AWAY FROM WINDOWS.

&&

LAT...LON 2847 8189 2845 8166 2834 8166 2834 8179
      2836 8180 2836 8185 2835 8185 2834 8186
      2834 8194
TIME...MOT...LOC 2149Z 007DEG 15KT 2839 8179

$$


MOSES
147 
WWUS52 KMLB 192156
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
556 PM EDT SUN MAY 19 2013

FLC069-192206-
/O.EXP.KMLB.SV.W.0023.000000T0000Z-130519T2200Z/
LAKE-
556 PM EDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAKE COUNTY WILL
EXPIRE AT 600 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND IS 
EXITING THE WARNING AREA...THUS THE WARNING HAS BEEN ALLOWED TO 
EXPIRE.

LAT...LON 2847 8189 2845 8166 2834 8166 2834 8179
      2836 8180 2836 8185 2835 8185 2834 8186
      2834 8194
TIME...MOT...LOC 2156Z 024DEG 17KT 2836 8183

$$


MOSES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:24 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 19, 3:24 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT SUN MAY 19 2013

.DISCUSSION...

CURRENTLY/TONIGHT...OUTFLOW FROM CONVECTION THAT INITIALLY DEVELOPED
ALONG THE EAST COAST SEA BREEZE IS RACING WESTWARD AND WILL COLLIDE
WITH A LESS ACTIVE WEST COAST BREEZE LATE THIS AFT. THIS COLLISION
LOOKS TO OCCUR NEAR LAKE/SUMTER COUNTIES BEFORE SUNSET AND LOCAL WRF
STILL INDICATES A FEW STORMS DEVELOPING WHICH MAY LINGER INTO THE
EARLY EVENING. AS STORMS DIMINISH BY MIDNIGHT...ONLY LINGERING RAIN
CHANCES WILL BE ALONG THE COAST SOUTH OF THE CAPE WHERE A FEW
ONSHORE MOVING SHOWERS WILL BE POSSIBLE OVERNIGHT. LOWS WILL RANGE
FROM THE UPPER 60S/LOW 70S.

MONDAY...RIDGE AXIS OF SFC HIGH PRESSURE WELL OFFSHORE OF THE MID
ATLANTIC COAST WILL REMAIN NORTH OF THE AREA WITH SOUTHEAST LOW
LEVEL WINDS CONTINUING TO INCREASE MOISTURE. A SHORT WAVE TROUGH
ALOFT WILL DROP SOUTHWARD INTO THE NRN FL PENINSULA AND GENERATE
HIGHER RAIN CHANCES OVER THE REGION TOMORROW. MOS POP GUIDANCE
SEEMED A LITTLE HIGH SO UNDERCUT THEM SLIGHTLY WITH RAIN CHANCES
RANGING FROM 40 PERCENT ALONG THE COAST TO 50 PERCENT OVER THE
INTERIOR. INCREASING CONVECTION/CLOUDS INTO THE AFTERNOON WILL KEEP
HIGHS CLOSER TO NORMAL IN THE MID/UPPER 80S.

TUE-FRI (PREVIOUS)...SURFACE RIDGE AXIS STAYS NORTH OF CENTRAL FLORIDA
RESULTING IN CONTINUED SOUTHEAST FLOW AND INCREASING MOISTURE LEVELS
IN THE ATMOSPHERE. TIME HEIGHT CROSS SECTIONS SHOW BEST MOISTENING
OF THE ATMOSPHERE TUESDAY THROUGH THURSDAY THEN A DRYING TREND
STARTING OVERNIGHT THU. DAY TIME POPS 30 TO 50 PERCENT WITH THE HIGHEST
POP INTERIOR DUE TO THE EAST AND WEST COAST SEA BREEZE COLLISIONS
EACH AFTERNOON.

HIGHS UPPER 80S AND LOW 90S INTERIOR AND THE MID AND UPPER 80S AT
THE COAST. LOWS IN THE UPPER 60S INTERIOR AND MAINLAND COASTAL
COUNTIES AND THE LOW 70S AT THE BEACHES CAPE CANAVERAL SOUTH.

SAT...WEAK FRONT ATTEMPTS TO PUSH ACROSS CENTRAL FLORIDA BUT IS
BRIDGED BY HIGH PRESSURE IN THE GULF AND ATLANTIC BUILDING ACROSS
THE STATE. TIME HEIGHT CROSS SECTIONS SHOW DRY AIR FROM 700MB AND
ABOVE MOVING IN TO CENTRAL FLORIDA WHICH SHOULD LOWER POPS T0 20 AND
30 PERCENT.

&&

.AVIATION...
TEMPO IFR/MVFR CONDS WILL OCCUR WITH SCT SHRA/TSRA MAINLY OVER
THE INTERIOR THROUGH 00Z. GREATER MOISTURE AND A DISTURBANCE ALOFT
SHIFTING SOUTHWARD TOWARD THE AREA TOMORROW WILL GENERATE GREATER
COVERAGE OF CONVECTION INTO MONDAY AFTERNOON.

&&

.MARINE...
TONIGHT/MONDAY...SFC RIDGE AXIS NORTH OF THE AREA WILL KEEP
SOUTHEAST WINDS OVER THE WATERS UP TO 10 TO 15 KNOTS WITH SEAS
RANGING FROM 3-4 FEET.

TUE-FRI...HAVE LOWERED WINDS AND SEAS FOR MIDWEEK. EAST TO
SOUTHEAST WINDS 10-13 KNOTS TUE WILL TURN SOUTH TO SOUTHWEST BY
THU-FRI BUT REMAIN AROUND 10 KNOTS. THIS WILL ALLOW A SEA BREEZE
BOUNDARY TO FORM EACH AFTERNOON NEAR THE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  83  69  85 /  20  40  20  30
MCO  70  88  68  89 /  20  50  30  40
MLB  72  84  70  86 /  20  40  30  40
VRB  71  84  70  86 /  20  40  30  40
LEE  70  88  69  88 /  20  50  20  40
SFB  71  88  69  89 /  20  50  20  30
ORL  72  88  70  88 /  20  50  30  40
FPR  71  84  70  86 /  20  40  30  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...WEITLICH
IMPACT WX/RADAR....KELLY
Hazardous weather outlook, May 19, 11:40 AM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1140 AM EDT SUN MAY 19 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1140 AM EDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
COPIOUS MOISTURE COMBINED WITH SURFACE HEATING AND THE EAST COAST
SEA BREEZE BOUNDARY WILL LEAD TO SCATTERED LIGHTNING STORMS WITH
HEAVY RAIN. A FEW STRONG STORMS CONTAINING HAIL...WIND GUSTS UP TO 50
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. STORM
MOTION WILL BE TOWARD THE SOUTH OR SOUTHEAST AT 10 TO 15 MPH.

.FLOOD IMPACT...
SLOW MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCALLY UP TO THREE
INCHES OF RAIN IN AN HOUR OR TWO...CAUSING TEMPORARY FLOODING OF
SOME ROADS AND INTERSECTIONS AS WELL AS LOW LYING AREAS.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS ARE PRODUCING A MODERATE THREAT FOR RIP CURRENTS AT
ATLANTIC COAST BEACHES. LOCAL AFFECTS MAY BE ENHANCED DURING TIMES
OF OUTGOING TIDE. CHECK WITH BEACH PATROL FOR LOCAL CONDITIONS
BEFORE ENTERING THE WATER AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED LIGHTNING STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS
AROUND 35 KNOTS. STORM MOTION WILL BE TOWARD THE SOUTH OR SOUTHEAST
AT 10 TO 15 MPH. BOATERS ON INLAND LAKES SHOULD BE AWARE THAT STRONG
WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND
LIGHTNING ASSOCIATED WITH STORMS.

.WATERSPOUT IMPACT...
THE THREAT FOR WATERSPOUTS OVER THE NEARSHORE ATLANTIC AND
INTRACOASTAL WATERS WILL DECREASE BY EARLY AFTERNOON AS THE EAST
COAST SEA BREEZE DEVELOPS. THE THREAT WILL LINGER FOR THE LARGER
INLAND LAKES MUCH OF THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A LOW TO MODERATE THREAT FOR RIP CURRENTS WILL LIKELY EXIST AT THE
BEACHES EARLY THIS WEEK. AFTERNOON AND EVENING THUNDERSTORMS WILL
REMAIN IN THE FORECAST DURING THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

KELLY/PENDERGRAST

In the hours before

Special weather statement, May 19, 3:21 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT SUN MAY 19 2013

FLZ041-141-192000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
321 PM EDT SUN MAY 19 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER NORTHERN AND WESTERN VOLUSIA COUNTY...

* UNTIL 400 PM EDT.

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORMS DEVELOPING ALONG THE EAST COAST SEA BREEZE CAPABLE OF
PRODUCING STRONG WINDS AND SMALL HAIL OVER DELEON SPRINGS...MOVING
SOUTH SOUTHEAST AT 10 MPH.

THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS...CAPSIZE SMALL BOATS OR CAUSE POWER
OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS ON INLAND LAKES SHOULD BE AWARE THAT STRONG WIND GUSTS
SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING
ASSOCIATED WITH STORMS.

LAT...LON 2940 8142 2927 8141 2927 8123 2898 8114
      2892 8135 2895 8135 2896 8137 2898 8135
      2906 8145 2916 8148 2938 8147 2938 8145
      2940 8143
TIME...MOT...LOC 1919Z 346DEG 8KT 2916 8134

KELLY
Local storm report, May 19, 3:38 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.42N 81.32W
05/19/2013  M46.00 MPH       ORANGE             FL   ASOS

            KMCO ASOS MEASURED 40 KT/46 MPH WIND GUST.

&&

ARB
Local storm report, May 19, 4:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
431 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLOOD            4 W AZALEA PARK         28.55N 81.36W
05/19/2013                   ORANGE             FL   TRAINED SPOTTER

            SPOTTER REPORTED 1-2 FT OF WATER ON SR 50 AT SHINE AVE
            AND RIGHTHAND WESTBOUND LANE MOSTLY FLOODED.

&&

ARB
Special weather statement, May 19, 4:38 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
438 PM EDT SUN MAY 19 2013

FLZ045-144-192115-
ORANGE-SOUTHERN LAKE COUNTY-
438 PM EDT SUN MAY 19 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHWESTERN LAKE COUNTY...WESTERN ORANGE COUNTY...

* UNTIL 515 PM EDT.

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOWEY IN THE HILLS.
THE STORM WAS NEARLY STATIONARY.  ADDITIONAL STORMS WILL OCCUR FROM
LAKE HARRIS SOUTHWARD TO THE POLK COUNTY LINE.  A FEW ARE EXPECTED
TO BECOME STRONG.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BOATERS ON INLAND LAKES SHOULD BE AWARE THAT STRONG WIND GUSTS
SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING
ASSOCIATED WITH STORMS.

LAT...LON 2878 8195 2878 8166 2879 8165 2878 8145
      2835 8149 2836 8196
TIME...MOT...LOC 2035Z 190DEG 1KT 2870 8182

RL
Special weather statement, May 19, 5:18 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
518 PM EDT SUN MAY 19 2013

FLZ044-045-053-144-192200-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
518 PM EDT SUN MAY 19 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER WESTERN LAKE COUNTY...SOUTHWESTERN ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY...

* UNTIL 600 PM EDT.

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CLERMONT...MOVING
SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE FOUR CORNERS...HORIZON WEST...LAKE LOUISA AND OAKLAND.
OTHER STRONG STORMS WERE BUILDING BACK TOWARDS LEESBURG.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2895 8177 2829 8149 2828 8166 2834 8167
      2834 8179 2836 8180 2836 8185 2834 8186
      2835 8188 2892 8196 2895 8196
TIME...MOT...LOC 2116Z 332DEG 14KT 2852 8172

RL
Local storm report, May 19, 5:35 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             3 W LAKE LOUISA         28.48N 81.78W
05/19/2013  E0.88 INCH       LAKE               FL   TRAINED SPOTTER

            SPOTTER REPORTED HAIL UP TO NICKEL-SIZED AND WIND GUSTS
            ESTIMATED AT 40-45 MPH.

&&

ARB

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:45 AM EDTSpecial Weather StatementMLBLake45 min
May 19, 4:18 AM EDTAreal Flood AdvisoryMLBVolusia87 min
May 19, 5:50 AM EDTAreal Flood AdvisoryMLBVolusia115 min
May 19, 12:03 PM EDTAreal Flood AdvisoryMLBBrevard87 min
May 19, 3:09 PM EDTSpecial Weather StatementMLBOrange51 min
May 19, 3:21 PM EDTSpecial Weather StatementMLBVolusia39 min
May 19, 3:41 PM EDTAreal Flood AdvisoryMLBOrange, Osceola, Seminole79 min
May 19, 4:38 PM EDTSpecial Weather StatementMLBLake37 min
May 19, 4:59 PM EDTAreal Flood AdvisoryMLBLake, Orange2 hr
May 19, 5:18 PM EDTSpecial Weather StatementMLBLake42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.